MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH HIP PEEK P-LCK 2.9X12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH HIP PEEK P-LCK 2.9X12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH HIP PEEK P-LCK 2.9X12.5MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/23/2023, it was reported by an arthrex subsidiary employee via (b)(4), that an ar-2923phs suture anchor peek hip pushlock anchor backed out.This occurred during a hip arthroscopy procedure on 11/08/2023 the material was safely removed and reassembled with the correct position and used to successfully complete the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was provided on 1/3/2024 where the arthrex subsidiary employee stated the guide was used accompanied by a drill bit to prepare the bone.The patient's bone quality was good.The implant was dismantled and all the remains of material that remained were recovered, without leaving anything inside the case.

Brand Name
SUTR ANCH HIP PEEK P-LCK 2.9X12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18369037
Report Number1220246-2023-09541
Device Sequence Number7805903
Product Code MAI
UDI-Device Identifier00888867195837
UDI-Public00888867195837
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH HIP PEEK P-LCK 2.9X12.5MM
Device Catalogue NumberAR-2923PHS
Device Lot Number14983332
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer10/11/2024
01/03/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date10/28/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown